# SDR 0500045648

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 27,956 hours, 11,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 45350
- Condition: Failed
- Location: Cabin
- Part time: 44,329 hours, 17,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVELING OFF AT 33,000 FT, NOTICED INTERMITTENT AIR CONDITIONING RELATED SMOKE IN COCKPIT AND CABIN.  DECLARED AN EMERGENCY AND DIVERTED TO PHX AND LANDED UNEVENTFULLY.  REPLACED RECIRCULATION FAN.  OPERATIONAL CHECK GOOD.
